Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 17, Number 6

All articles in this issue are freely accessible.

Almost summable sequences
J. P. King.
Proc. Amer. Math. Soc. 17 (1966), 1219-1225
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0201872
A note on trigonometric matrices
Garret J. Etgen.
Proc. Amer. Math. Soc. 17 (1966), 1226-1232
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0213646
A certain class of incidence matrices
D. H. Gottlieb.
Proc. Amer. Math. Soc. 17 (1966), 1233-1237
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0204305
Polynomial approximation of functions analytic in a disk
J. T. Scheick.
Proc. Amer. Math. Soc. 17 (1966), 1238-1243
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0206303
Some remarks about a theorem of Hartogs
Henry B. Laufer.
Proc. Amer. Math. Soc. 17 (1966), 1244-1249
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0201675
An inequality for certain schlicht functions
Arthur Obrock.
Proc. Amer. Math. Soc. 17 (1966), 1250-1253
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0206256
A note on branch points of minimal surfaces
Rolf Schneider.
Proc. Amer. Math. Soc. 17 (1966), 1254-1257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202068
On the location of singularities at the boundary of the domain of overconvergence
G. A. Read.
Proc. Amer. Math. Soc. 17 (1966), 1258-1262
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200423
On an example in second order linear ordinary differential equations
D. Willett.
Proc. Amer. Math. Soc. 17 (1966), 1263-1266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0201730
Spectral decomposition of quasi-Montel spaces
Bertram Walsh.
Proc. Amer. Math. Soc. 17 (1966), 1267-1271
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0205079
Holomorphic approximation on real-analytic submanifolds of a complex manifold
R. O. Wells.
Proc. Amer. Math. Soc. 17 (1966), 1272-1275
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200946
The shape of level curves
George Piranian.
Proc. Amer. Math. Soc. 17 (1966), 1276-1279
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199351
On the boundedness of solutions of second order nonlinear differential systems
John Jones.
Proc. Amer. Math. Soc. 17 (1966), 1280-1284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0204762
Order isomorphisms of cones
O. S. Rothaus.
Proc. Amer. Math. Soc. 17 (1966), 1284-1288
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199685
Circumscribing cubes of a hyperellipsoid
Douglas H. Taylor.
Proc. Amer. Math. Soc. 17 (1966), 1289-1296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200794
On the coincidence of three invariant $𝜎$-algebras associated with an affine transformation
William Parry.
Proc. Amer. Math. Soc. 17 (1966), 1297-1302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200412
The homogeneous Hilbert boundary problem in a Banach algebra. I
Dragiša Mitrović.
Proc. Amer. Math. Soc. 17 (1966), 1303-1307
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222311
On regular functions for certain Markov processes
Richard Isaac.
Proc. Amer. Math. Soc. 17 (1966), 1308-1313
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0205330
Maximal semicharacters
Robert Kaufman.
Proc. Amer. Math. Soc. 17 (1966), 1314-1316
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199290
Semigroups and de Leeuw’s convexity theorem
Robert Kaufman.
Proc. Amer. Math. Soc. 17 (1966), 1317-1319
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0203521
The maximal ideal space of functions locally approximable in a function algebra
C. E. Rickart.
Proc. Amer. Math. Soc. 17 (1966), 1320-1326
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0201999
The integral of an invariant unimodal function over an invariant convex set—an inequality and applications
Govind S. Mudholkar.
Proc. Amer. Math. Soc. 17 (1966), 1327-1333
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0207928
A note on compound simple games
T. Parthasarathy.
Proc. Amer. Math. Soc. 17 (1966), 1334-1340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0220523
A characterization of unions of two star-shaped sets
C. F. Koch and J. M. Marr.
Proc. Amer. Math. Soc. 17 (1966), 1341-1343
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200790
Quasi-orderings and topologies on finite sets
Henry Sharp.
Proc. Amer. Math. Soc. 17 (1966), 1344-1349
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0217771
A characterization of the differentiable submanifolds of $R^{n}$
Sam B. Nadler.
Proc. Amer. Math. Soc. 17 (1966), 1350-1352
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0203737
Orlicz spaces isomorphic to strictly convex spaces
K. Sundaresan.
Proc. Amer. Math. Soc. 17 (1966), 1353-1356
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200713
Maximal ideal spaces and $A$-convexity
D. R. Wilken.
Proc. Amer. Math. Soc. 17 (1966), 1357-1362
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0203525
On extremal measures and subspace density. II
R. G. Douglas.
Proc. Amer. Math. Soc. 17 (1966), 1363-1365
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0205053
Extreme points of bounded analytic functions on infinitely connected regions
Michael Voichick.
Proc. Amer. Math. Soc. 17 (1966), 1366-1369
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199738
On commuting transformations and roots
J. R. Blum and N. Friedman.
Proc. Amer. Math. Soc. 17 (1966), 1370-1374
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0204612
A note on the extension of associative products
J. F. Rennison.
Proc. Amer. Math. Soc. 17 (1966), 1375-1377
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0201995
Preservation of pseudo-metrizability by quotient maps
C. J. Himmelberg.
Proc. Amer. Math. Soc. 17 (1966), 1378-1384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0210078
Quotient uniformities
C. J. Himmelberg.
Proc. Amer. Math. Soc. 17 (1966), 1385-1388
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0210077
A property of nonseparated convex sets
Hubert Halkin.
Proc. Amer. Math. Soc. 17 (1966), 1389-1395
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200789
On the extensions of continuous functions from dense subspaces
R. Blefko and S. Mrówka.
Proc. Amer. Math. Soc. 17 (1966), 1396-1400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202115
On a theorem of Klee
R. D. Anderson.
Proc. Amer. Math. Soc. 17 (1966), 1401-1404
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0205029
A selection theorem
E. Michael.
Proc. Amer. Math. Soc. 17 (1966), 1404-1406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0203702
Artinian and noetherian hypercentral groups
Hermann Simon.
Proc. Amer. Math. Soc. 17 (1966), 1407-1409
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0210785
Finite models for laws in two variables
A. K. Austin.
Proc. Amer. Math. Soc. 17 (1966), 1410-1412
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199134
On the permanent and maximal characteristic root of a nonnegative matrix
Richard A. Brualdi.
Proc. Amer. Math. Soc. 17 (1966), 1413-1416
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0204444
A generalization of a commutator theorem of Mikusinski
E. C. Paige.
Proc. Amer. Math. Soc. 17 (1966), 1417-1423
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0201931
Homology and presentations of algebras
J. Knopfmacher.
Proc. Amer. Math. Soc. 17 (1966), 1424-1428
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0212056
A class of Banach algebras with a unique norm topology
David T. Brown.
Proc. Amer. Math. Soc. 17 (1966), 1429-1434
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0205103
Characteristic roots of $M$-matrices
Douglas E. Crabtree.
Proc. Amer. Math. Soc. 17 (1966), 1435-1439
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199203
Solvable groups admitting a fixed-point-free automorphism of prime power order
Fletcher Gross.
Proc. Amer. Math. Soc. 17 (1966), 1440-1446
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0207836
A note on finite solvable $K$-groups
Homer Bechtell.
Proc. Amer. Math. Soc. 17 (1966), 1447-1450
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0213438
A note on $IC-p$ groups
I. M. Isaacs.
Proc. Amer. Math. Soc. 17 (1966), 1451-1454
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0209360
A note on quasi-associative algebras
Kevin McCrimmon.
Proc. Amer. Math. Soc. 17 (1966), 1455-1459
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0238910
A theorem on the cohomology ring of nilpotent groups
Tzee-nan Kuo.
Proc. Amer. Math. Soc. 17 (1966), 1460-1465
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202844
The nonvanishing of the Bernoulli polynomials in the critical strip
Robert Spira.
Proc. Amer. Math. Soc. 17 (1966), 1466-1467
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0203114
Directed unions and chains
John R. Isbell.
Proc. Amer. Math. Soc. 17 (1966), 1467-1468
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200169
Sums of countable primary groups
Paul Hill.
Proc. Amer. Math. Soc. 17 (1966), 1469-1470
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199259
Commutative, noetherian rings over which every module has a maximal submodule
Ross M. Hamsher.
Proc. Amer. Math. Soc. 17 (1966), 1471-1472
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200303
Errata: “Periodic solutions of hyperbolic partial differential equations”
A. K. Aziz.
Proc. Amer. Math. Soc. 17 (1966), 1473
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197940
Errata:“On the asymptotic growth of solutions to a non-linear equation”
S. P. Hastings.
Proc. Amer. Math. Soc. 17 (1966), 1473
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197856
Errata: “An estimate for the enumerative functions of certain sets of integers”
R. L. Robinson.
Proc. Amer. Math. Soc. 17 (1966), 1473
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197429